# SDR SWAA001192

- Difficulty date: June 30, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23388
- Aircraft time: 43,595 hours, 33,846 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: S106
- Condition: Broken
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.    LANDING GEAR LEVER WOULD NOT MOVE PAST OFF POSITION UNTIL THE LOCK OVERRIDE TRIGGER USED.            REPAIRED BROKEN WIRING AT S106 AIR SENSING SAFETY SWITCH.
